# SDR AALA201710209012

- Difficulty date: October 19, 2017
- Submitted: October 21, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 75,055 hours, 39,618 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IN THE AFT TAILCONE FORWARD LOCATION DOES NOT TURN ON OR OFF.  REMOVED AND REPLACED BATTERY PACK PER AMM 25-60-00.  OPERATIONAL CHECK GOOD.
